Wellbutrin and Lamictal problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

km1980
New Member


Date Joined Nov 2009
Total Posts : 1
   Posted 11/6/2009 3:48 PM (GMT -7)   
  1. Hi, I start by telling a little about me.  I began taking depression medicine when I was 17.  At first the medication worked well and after a year I would crash.  This happened for about 4 years.  The medicine would work for a while then suddenly stop.  A new doctor told me I had Bipolar II.  He put me on 400 mg Lamictal for a mood stabilizer and 400 mg wellbutrin for the depression.  It worked and has worked for the past 7 years.  Sometimes I have my down times but no major depressionl.  I was wondering if anybody else was on this combination.  I have a good life and overall happy but since I have been on this combo, I never really get excited about anything.  Little things use to excite me.  I am pregnant now and cant wait for him to get here but it seems like everybody else is more excited than I am.  I want to go out and do things but things just aren't as much fun as they use to be.  I am not as much fun anymore.  I fear that I will always be like this.  Does anybody else have this problem and will it always be this way?

I also plan on seeing psychologist.  I haven't been to one since I first started on meds. I'm hopeing it might help 


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/6/2009 10:15 PM (GMT -7)   
Hi km1980,

Welcome to HealingWell and the bipolar board. I can completely relate to what you are describing. The medications do stop working periodically, and then you need new doses or new medicines. It sounds like the Wellbutrin is managing your depression pretty well, but flattening you, or your depression is creeping back in. Another med might not do that. You may not want to change right now with the baby on the way (Congrats BTW) but afterwards be agressive about monitoring your moods. You don't have to live flat, but you don't want to get depressed either.

Don't discount the power of the hormones as well. They can influence your combo in untold ways. You're vulnerable right now.

Definitely get with a psych and talk this out. They may have some solutions for you.

Glad you're here,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:05 PM (GMT -7)
There are a total of 2,735,179 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
255 Guest(s), 8 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, NM12, Girlie, Jaybee&GG, Kvo, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer